# SDR DALA2020030201504

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 83,333 hours, 64,209 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Leaking
- Location: Crew O2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN PANEL HOSE DEVELOPED A LEAK IN FLIGH, TURNED OFF OXYGEN BOTTLE TO STOP LEAKAGE. REPL OBSERVERS O2 BOX AND MASK PER MD88 AMM 35-10 AND RI 585835- 14 REV ORIG SECTION II TIME LIMITED REPAIR II. LEAK CHECK AND OPS CHECK OK. MASK, OX, CREW; OFF 55-3510-9-0004 S/N 28504 (LP6719106)
